| Catalog Number |
110024732 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/03/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).D10: g7 dm prov liner 42mm e; item # 110024731; lot # 495920.G2, foreign: canada.Visual examination of the returned product identified both devices were returned with gouges, scratches, and indentations from previous uses.Rim and center holes are damaged.The area of the center hole that retains the screws for both provisionals are deformed.Both provisional screws were returned detached.Screws are gouged and the hex show signs of uses.Measurements were within specification.Review of the device history records identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
It was reported that, at the start of surgery, scribed nurse rearranged provisional liners in g7 dm tray because they were mixed up, and the screws of the liner e and liner f fell out on table.Surgery was not delayed since we did not use these sizes.No screws fell into patient because it was realized before opening.Investigation of the reported devices later found wear damage present on both devices.Diligence is completed and all available information has been provided at this time.